# SDR P5CA9500699

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5751 · Ailerons
- Part: Te Skin
- Condition: Separating
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON TRAILING EDGE SEPARATING INBOARD  APROXIMATELY 6 TO 10 INCHES.  REPAIRED PER BOEING SRM 51-40-09.
